# SDR DL76S950302

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: Fwd Cargo
- Component: 732591D
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST PRIOR TO DESCENT, HEAVY SMELL OF ELECTICAL WIRE HEATING.  FOUND 6H21 EXHAUST FAN C/B OUT.  SELECTED OVERIDE ON EQUIPMENT COOLING, AND SMELL WENT AWAY.  FWD TO MCO AND PLACARD MEL 21-58-04B C/B COLLARD.  REPLACED FWD EQUIPMENT COOLING FAN, OPERATION NORMAL.
